# SDR NSVA2011324

- Difficulty date: December 5, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N208
- Make and model: Bombdr DHC8402
- Aircraft serial: 208
- Aircraft time: 7,764 hours, 7,476 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LEADING EDGE CLOSURE RIBS CRACKED.  REPAIRED IAW TD340-57-11-17. CONTROL= 4208-33.
